RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 261, Pages 293–300 (Mi tm757)  

This article is cited in 2 scientific papers (total in 2 papers)

Some Issues on the $p$-Laplace Equation in Cylindrical Domains

M. Chipota, Y. Xieb

a Institut für Mathematik, Abteilung für Angewandte Mathematik, Universität Zürich
b Department of Mathematics, Ecole Polytechnique Fédérale de Lausanne

Abstract: We investigate the asymptotic behavior of the solution to equations of the $p$-Laplacian type in cylindrical domains becoming unbounded and address some issues regarding the solution in unbounded domains.

Full text: PDF file (151 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 261, 287–294

Bibliographic databases:

UDC: 517.956.25
Received in January 2007
Language:

Citation: M. Chipot, Y. Xie, “Some Issues on the $p$-Laplace Equation in Cylindrical Domains”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 261, MAIK Nauka/Interperiodica, Moscow, 2008, 293–300; Proc. Steklov Inst. Math., 261 (2008), 287–294

Citation in format AMSBIB
\Bibitem{ChiXie08}
\by M.~Chipot, Y.~Xie
\paper Some Issues on the $p$-Laplace Equation in Cylindrical Domains
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 261
\pages 293--300
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489714}
\zmath{https://zbmath.org/?q=an:1237.35049}
\elib{http://elibrary.ru/item.asp?id=11032704}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 261
\pages 287--294
\crossref{https://doi.org/10.1134/S0081543808020235}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227900023}
\elib{http://elibrary.ru/item.asp?id=13587202}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48849090702}


Linking options:
  • http://mi.mathnet.ru/eng/tm757
  • http://mi.mathnet.ru/eng/tm/v261/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Le Dret H., Mokrane A., “On Problems in the Calculus of Variations in Increasingly Elongated Domains”, Chin. Ann. Math. Ser. B, 39:2 (2018), 163–182  crossref  mathscinet  zmath  isi  scopus
    2. Chipot M., Guesmia S., Harkat S., “On the Minimal Solution For Some Variational Inequalities”, J. Differ. Equ., 266:1 (2019), 493–525  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:155
    Full text:22
    References:27
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019